# SDR IPXA2024061401648

- Difficulty date: May 29, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK ON EXISTING REPAIR LOCATED BETWEEN STA X17 AND X-17/STR48. (015-79). ACCOMPLISHED REPAIR PER MD11 SRM 57-10-03-2R-1, REPAIR 1 (REV 70).
